# SDR 20001013SH021

- Difficulty date: September 7, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N201JY
- Make and model: Mooney M20J
- Aircraft serial: 24318
- Engine: Lyc IO360A3B6
- System (JASC): 6100 · Propeller System
- Part: Drive Gear
- Part number: D20887
- Condition: Failed
- Part time: 1,100 hours
- Component: Governor, Mcauly
- Component part number: C290D5FT17
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVELANT MAG PARTICLE INDICATION IN TEETH AREA.  (X)
